I didn't know what topic I should put. I have several diagnoses. I have FM,spinal stenosis, cervical and lumbar, with bulging disk,I have migraines,bursitis,feet problems and carpal tunnel in both hands, just had surgery on the right hand with no success. I have an appointment to see an ortho dr. about that.
I take 40mg oxycotin ER when I wake up, and in the evening, and I take vicodin for breakthrough pain about 6 in a day. I also take cymbalta, lisinapril and prempro for menapause (severe hot flashes).
I don't know why but in the last week or so I have been feeling sick to my stomach everyday with severe weakness and muscle aches. I'm also concerned that I get twitches all over my body when I'm in a rest mode. I don't know if thats my meds or what. And I have a bad taste in the back of my throat.
Should I be concerned about all this? It seems that when I have several things going on with me I get scared that it could be all related to one thing. Oh and I forgot to mention I recently had a MRI on my brain because of my migraines and the dr. told me I have unusual spots on my brain and they don't look like anything serious. I will be seeing that dr. the end of June.
Should I be worried?
I mentioned all my meds because I thought it could determine whether they could be side affects. I have been on them for a year now.
I hope to hear from someone soon. Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.